# SDR AALA202209261018

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 35,716 hours, 13,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL INDICATING CHECK PRESSURIZATION FOR DOOR 3R. MAINTENANCE SERVICED R3 DOOR DAMPER CYLINDER PER AMM 52-10-00.
